# SDR AALA20091229TUL02

- Difficulty date: December 29, 2009
- Submitted: February 17, 2010
- Operation: Air carrier
- Aircraft: N629AA
- Make and model: Boeing 757223
- Aircraft serial: 24587
- Aircraft time: 60,853 hours, 21,674 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIVE LOCAL DEEP BLENDS ON THE UPPER SKIN OF NUMBER 3 SLAT.  REMOVED DAMAGED AREA AND INSTALLED FLUSH DOUBLER PER SRM 57-43-01-2.
